Please use this identifier to cite or link to this item:
|Title:||Computing ODE symmetries as abnormal variational symmetries|
Computer algebra systems
|Abstract:||We give a new computational method to obtain symmetries of ordinary differential equations. The proposed approach appears as an extension of a recent algorithm to compute variational symmetries of optimal control problems [P.D.F. Gouveia, D.F.M. Torres, Automatic computation of conservation laws in the calculus of variations and optimal control, Comput. Methods Appl. Math. 5 (4) (2005) 387-409], and is based on the resolution of a first order linear PDE that arises as a necessary and sufficient condition of invariance for abnormal optimal control problems. A computer algebra procedure is developed, which permits one to obtain ODE symmetries by the proposed method. Examples are given, and results compared with those obtained by previous available methods. © 2008 Elsevier Ltd. All rights reserved.|
|Appears in Collections:||MAT - Artigos|
Files in This Item:
|Computing ODE symmetries as abnormal variational symmetries.pdf||335.37 kB||Adobe PDF||View/Open Request a copy|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.